Questions About Effexor - Worsening Depressive Symptoms

Status
Not open for further replies.

joeylittle

Administrator
Thanks so much for the update, @subtleomen - it's always useful (for future readers) to know how things go.

I can't remember what med I had night sweats with, I think it was cymbalta - but they did stop after about...2 months maybe? 3? It was awhile ago. Just to say, those might not be around forever.
 

Sideways

Sponsor
Fwiw - I’ve been on pristiq for over a year, and still get night sweats intermittently. My sleep stabilises after each time I’ve increased my dose, but the night sweats show up every now and then. It’s a bit weird since it’s mid-winter here! But it’s a side effect that I find I can tolerate pretty well. Just means I need to shower in the morning!

Hope the insomnia has improved. One thing to be aware of is if you have been depressed for a significant period, and your mood starts to improve, oftentimes one result is that you need less sleep.
 

subtleomen

Learning
Thanks. Night sweats are not so bad now. Still there, but very minimal. I'm on 50mg/day of pristiq. The doc said the highest he would go for me is 100mg/day which I think is fine because I am getting some result from 50mg. Between that and therapy, I might not need to increase the dose at all, but time will tell.
 
Status
Not open for further replies.
Top